MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 50% stenosed target lesion was located in the non-tortuous but severely calcified left subclavian vessel.A 7.0x30x135cm express ld iliac / biliary stent was advanced for treatment.However, during the procedure, it was noted that the stent came off and it was removed through the sheath.The procedure was completed with a new stent.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 50% stenosed target lesion was located in the non-tortuous but severely calcified left subclavian vessel.A 7.0x30x135cm express ld iliac/biliary stent was advanced for treatment.However, during the procedure, it was noted that the stent came off and it was removed through the sheath.The procedure was completed with a new stent.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: express-b-i ld, pmtd, 7.0x30x135cm was received for analysis.A visual and microscopic examination identified that the stent had completely detached from the device.The detached stent was not returned for analysis.A microscopic examination identified that the stent of the device had completely detached from the balloon catheter.There was no evidence indicating that the balloon had been inflated.No issues with the balloon material were noted that could potentially have contributed to the complaint incident.Stent crimp marks were clearly evident on the balloon material.A visual and microscopic examination identified no issues with the tip of the device during analysis that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issues along the shaft of the device.No other issues were identified during the product analysis.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12235984
Report Number2134265-2021-09484
Device Sequence Number14445670
Product Code NIO
UDI-Device Identifier08714729579694
UDI-Public08714729579694
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0026823974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1